English
 
User Manual Privacy Policy Disclaimer Contact us
  Advanced SearchBrowse

Item

ITEM ACTIONSEXPORT

Released

Journal Article

Vanishing of algebraic Brauer-Manin obstructions

MPS-Authors
/persons/resource/persons234994

Borovoi,  Mikhail
Max Planck Institute for Mathematics, Max Planck Society;

Locator
There are no locators available
Fulltext (public)

borovoi_vanishing_oa_2011.pdf
(Any fulltext), 140KB

Supplementary Material (public)
There is no public supplementary material available
Citation

Borovoi, M. (2011). Vanishing of algebraic Brauer-Manin obstructions. Journal of the Ramanujan Mathematical Society, 26(3), 333-349. Retrieved from http://arxiv.org/PS_cache/arxiv/pdf/1012/1012.1189v4.pdf.


Cite as: http://hdl.handle.net/21.11116/0000-0004-2027-C
Abstract
There is no abstract available